MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE ADVANCED MONITOR; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES HEMOSPHERE ADVANCED MONITOR; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number HEM1
Medical Device Problem Codes Incorrect Measurement (1383); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was further informed that the device was not available for evaluation since the issue was solved.Follow up is on going to clarify whether the diagnostic logs are available for evaluation.An investigation has been initiated to consider any potential factors that may have contributed to this complaint.A supplemental report will be forthcoming with the evaluation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, during use in patient with this hemosphere (hs) monitor, there was a difference in the cvp displayed when compared to the bedside monitor (19mmhg vs.17mmhg).No error message was displayed.Troubleshooting was performed with tech support but the issue was not solved.Later on, sales rep visited the hospital and the issue was solved, the exact troubleshooting performed is unknown.There was no allegation of patient injury.The device was not available for evaluation.
 
Additional Manufacturer Narrative
Added information to section h6 (type of investigation) updated section h6 (device code), h6 (investigation findings) and h6 (investigations conclusions).The manufacturing records were reviewed for the serial number involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.No product was returned for evaluation and the data logs were not available.Therefore, it is not possible to determine if damages or defects existed on the product, nor could a root cause or potential contributing factors be identified.Additionally, based on the available information, there is not sufficient evidence to suggest that the device related issue resulted from incorrect/inadequate labeling/ifu/training manual, use error, or patient/procedural factors.

Brand Name
HEMOSPHERE ADVANCED MONITOR
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key19938085
Report Number2015691-2024-05963
Device Sequence Number11981116
Product Code DQK
UDI-Device Identifier00690103197006
UDI-Public(01)00690103197006(11)200128
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223865
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2025
Device Model NumberHEM1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer09/06/2024
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown